应用概率统计
          Home |   About Journal | Editorial | Instruction | Subscription | Contact Us | Chinese
应用概率统计
 

Office Online

 
 

Journal Online

 
 
  Current Issue
 
2010 Vol.26 Issue.2,Published 2010-04-20

学术论文
113 A New Look at the Adjustment Coefficient in theCompound Poisson Model Perturbed by Diffusion
Wang Wei,Zhang Chunsheng
In this paper, we study the
adjustment coefficient as a function of the retention levels for
combinations of quota-share with excess of loss reinsurance in the
compound Poisson model perturbed by diffusion. We calculate the
quota-share on original terms and the excess of loss reinsurance
premium according to the expected value principle. Then the result
that the adjustment coefficient is a unimodal function of the
retention limit for excess of loss reinsurance in this risk model is
obtained. In the last part of this paper, an upper bound for the
probability of ruin in finite horizon is given.
2010 Vol. 26 (2): 113-122 [Abstract] ( 2005 ) [HTML 0KB] [ PDF 194KB] ( 1441 )
123 Median Regression for Left and Right Censored Data
Zheng Ming,Yu Wen
In many applications
involving follow-up studies, individuals' lifetimes may be subject
to both left and right censoring. In this paper we consider
regressing the median of the lifetime variable or a transformation
thereof on the corresponding covariates when the lifetimes are
subject to both left and right censoring and the values of both
censoring variables are always observable. A semiparametric
inferential procedure is proposed and the asymptotic properties of
the proposed method are discussed. We also propose an alternative
empirical likelihood based inferential procedure for the regression
coefficients vector. Moreover, we make some discussion on classical
doubly censored data whose censoring variables cannot always be
observed. The proposed methods are illustrated by some simulation
studies.
2010 Vol. 26 (2): 123-137 [Abstract] ( 2132 ) [HTML 0KB] [ PDF 246KB] ( 1573 )
138 The Multivariate Partially Linear Model with B-Spline
Chen Guanglei,Wang Zhaojun
A multivariate partially linear model is
considered in this paper. The B-spline least squares estimator for
both the parametric and the noparametric components is proposed.
Moreover, we investigate the the asymptotic normality of the
estimator of the parametric component and the convergence rate of
the estimator of nonparametric function.
2010 Vol. 26 (2): 138-150 [Abstract] ( 1982 ) [HTML 0KB] [ PDF 217KB] ( 1371 )
151 Optimal Designs for Dual Response Linear Haar-Wavelet Regression Model
Liu Xin,Yue Rongxian
This paper discusses optimal design problems
for the linear regression model with two responses, in which each
response is expressed by a linear combination of Haar-wavelets. It
is shown that the obtained design is D-, A- and Q-optimal
simultaneously. Moreover, this design is independent of the
covariance matrix of the responses.
2010 Vol. 26 (2): 151-158 [Abstract] ( 1762 ) [HTML 0KB] [ PDF 228KB] ( 1182 )
159 Nonparametric Estimation of a Recurrent Survival Function with Long-Term Survivors
Xiao Cuiliu,Zhao Xiaobing,Wang Jinglong
Recurrent event data are often encountered in
longitudinal follow-up studies related to biomedical science,
econometrics, insurance claims, reliability and demography. The
longitudinal pattern of gaps between successive recurrent events is
often of great research interest. In this paper, we propose an
alternative model which can accommodate ``cure fraction'' in gaps,
and a nonparametric method is employed to the statistical inference.
The proposed model and methodology are demonstrated by a small
simulation result and the tumor recurrent data.
2010 Vol. 26 (2): 159-170 [Abstract] ( 1832 ) [HTML 0KB] [ PDF 349KB] ( 2238 )
171 Modification of P-Value of Two-Sided Test with Restricted Parameter Space and Its Reconciliation with Bayesian Evidence
Fu Junhe
This paper makes research on modification
of $P$-value of two-sided test with restricted parameter space and
reconciling Bayesian test with classical test based on modified
$P$-value, which shows that there exist critical defects in modified
$P$-value put forward by Wang in 2006. This paper sets forth another
modified $P$-value, which has comparative reasonable
characteristics, based on which the conflict of Bayesian test and
classical test can be reconciled to some extent.
2010 Vol. 26 (2): 171-178 [Abstract] ( 1480 ) [HTML 0KB] [ PDF 224KB] ( 1399 )
179 Properties of BH Estimator of Dispersion Effect in Unreplicated Two-Level Factorial Experiments
Li Jihong, Ren Gaixian,Wang Yu
In this paper, the property of BH estimator
in unreplicated two-level factorial experiments was studied. The
necessary and sufficient condition of the unbiasedness property was
given. The variance of BH estimator was presented. Finally, the
comparison of BH and MH estimators was taken through simulation.
2010 Vol. 26 (2): 179-189 [Abstract] ( 1467 ) [HTML 0KB] [ PDF 245KB] ( 1210 )
190 Empirical Likelihood Confidence Regions of the Parametersin Single-Index Models for Longitudinal Data
Li Gaorong,Feng Sanying,Xue Liugen
In this paper, the single-index model
for longitudinal data is considered, three empirical log-likelihood
ratio statistics for the unknown parameters in the model are
suggested to accommodate the independence of different subjects for
longitudinal data. It is proved that the proposed statistics are
asymptotically chi-square distribution under some suitable
conditions, and hence they can be used to construct the confidence
regions of the parameters. Furthermore, it is shown that the bias
corrected empirical log-likelihood ratio shares some desired
features. A simulation study is conducted to illustrate our
methods.
2010 Vol. 26 (2): 190-206 [Abstract] ( 2687 ) [HTML 0KB] [ PDF 311KB] ( 1495 )
207 Wavelet Identification of Structural Change Points in Volatility Models for Time Series
Wang Jingle,Liu Weiqi
We propose two estimators, an integral
estimator and a discretized estimator, for the wavelet coefficient
of volatility in time series models. These estimators can be used to
detect the changes of volatility in time series models. The location
estimators of the jump points, we proposed, have been shown to have
the minimax convergence rate, which is the optimal rate for the
estimation of change points. The jump sizes and locations of change
points can be consistently estimated by wavelet coefficients. The
convergency rates of these estimators are derived and the asymptotic
distributions of the statistics are established.
2010 Vol. 26 (2): 207-219 [Abstract] ( 1757 ) [HTML 0KB] [ PDF 212KB] ( 1338 )
应用简报
220
2010 Vol. 26 (2): 220-224 [Abstract] ( 2098 ) [HTML 0KB] [ PDF 156KB] ( 2680 )
应用概率统计
 

News

 
 
·
·
·
· New and modified homepage for APS comes
                More  
 

Download

 
   Instruction
   Template
   Copyright Agreement
          More  
 

Links

 
   CNKI
   WANFANGDATA
   Beijing Magtech Co.ltd
          More  
  Copyright © 2006 Editorial By��CHINESE JOURNAL OF APPLIED PROBABILITY AND STATISTICS��
Support by Beijing Magtech Co.ltd  support@magtech.com.cn